# SDR HEEA083826

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 3,602 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Lever
- Part number: 406010425107
- Part serial: TI136
- Condition: Worn
- Location: Main Rotor
- Part time: 1,571 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR LEVER ASSY WORN.
